# SDR SWAA2021112227334

- Difficulty date: October 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 BEAM UPPER CHORD BS 986 LBL 44 WL208 ; / [01] REMOVED CORROSION ON BS 986 BEAM UPPER CHORD BS 986 LBL 44 WL 208 IN AREA OF 1.1' BY 1.8' BY A MAXIMUM DEPTH OF 0.080' PER SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. OUT OF LIMITS PER SRM 53-70-51-1A-1.[18] LOCATED AND DRILLED NEW ANGLE ITEM 5(4EA) OBTAINED FROM COSTUMER KIT BS986 SI 7530799 ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR 4.G-M TABLE 201 OK TO INSTALL; [19] OK TO INSTALL ALL REMOVED PARTS FOR ACCESS COMMON TO REPAIR AREA.; [20] VERIFIED CORRECTIVE ACTION 17;18 AND 19.; [21] INSTALLED REPAIR PARTS BS986 LBL1-LBL50 ITEM 1 T-CHORD(1EA);ITEM 2 ANGLE(2EA);ITEM 3 ANGLE(2EA);ITEM 4 STRAP(2EA) ITEM 7 SHEAR TIE (1EA) I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR 4.N-O; [22] VERIFIED CORRECTIVE ACTION 21.; [23] VERIFY INSTALLATION ITEM 1-7; [24] VERIFIED STEPS 1-7 COMPLETE.; [25] ALL RII STEPS ARE COMPLETE.; [26] COMPLETED ALL REPAIR STEPS ON BS986 LBL1-LBL50 WL208 PER SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2; [27] VERIFIED CORRECTIVE ACTION 26.; [28] UPDATED MEASUREMENT TABLE ITEM 14; [29] UPDATED MEASUREMENT TABLE ITEM 14
